Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Algebraic Nahm transform for parabolic Higgs bundles on $\mathbb{P}^1$

Kürşat Aker and Szilárd Szabó

Geometry & Topology 18 (2014) 2487–2545
Bibliography
1 A Beauville, M S Narasimhan, S Ramanan, Spectral curves and the generalised theta divisor, J. Reine Angew. Math. 398 (1989) 169 MR998478
2 O Biquard, P Boalch, Wild nonabelian Hodge theory on curves, Compos. Math. 140 (2004) 179 MR2004129
3 H U Boden, K Yokogawa, Moduli spaces of parabolic Higgs bundles and parabolic $K(D)$ pairs over smooth curves, I, Internat. J. Math. 7 (1996) 573 MR1411302
4 P J Braam, P van Baal, Nahm's transformation for instantons, Comm. Math. Phys. 122 (1989) 267 MR994505
5 D Huybrechts, M Lehn, The geometry of moduli spaces of sheaves, Aspects of Mathematics E31, Friedr. Vieweg & Sohn (1997) MR1450870
6 M Jardim, A survey on Nahm transform, J. Geom. Phys. 52 (2004) 313 MR2099156
7 B Malgrange, Équations différentielles à coefficients polynomiaux, Progress in Mathematics 96, Birkhäuser (1991) MR1117227
8 V B Mehta, C S Seshadri, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980) 205 MR575939
9 T Mochizuki, Wild harmonic bundles and wild pure twistor $D$–modules, Astérisque 340, Soc. Math. France (2011) MR2919903
10 S Szabó, Nahm transform for integrable connections on the Riemann sphere, Mém. Soc. Math. Fr. 110 (2007) 1 MR2482471
11 S Szabó, Nahm transform and parabolic minimal Laplace transform, J. Geom. Phys. 62 (2012) 2241 MR2964658
12 K Yokogawa, Compactification of moduli of parabolic sheaves and moduli of parabolic Higgs sheaves, J. Math. Kyoto Univ. 33 (1993) 451 MR1231753